Alert archive / Texas / Small Craft Advisories in 2021
Small Craft Advisory 77, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this small craft advisory at Nov 27, 2021, 3:13 PM CST. It took effect at Nov 28, 2021, 3:00 AM CST. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Nov 27, 2021, 3:13 PM CST (21:13 UTC)
- In effect from
- Nov 28, 2021, 3:00 AM CST
- Expired
- Nov 28, 2021, 9:00 AM CST
- In force
- 6 hr
- Issued by
- NWS Corpus Christi, TX
The text
As transmitted.
781 WHUS74 KCRP 272113 MWWCRP URGENT - MARINE WEATHER MESSAGE National Weather Service Corpus Christi TX 313 PM CST Sat Nov 27 2021 GMZ270-275-281500- /O.NEW.KCRP.SC.Y.0077.211128T0900Z-211128T1500Z/ Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 313 PM CST Sat Nov 27 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 9 AM CST SUNDAY... * WHAT...North winds around 20 knots with gusts up to 25 knots expected. * WHERE...Waters from Baffin Bay to Port Aransas from 20 to 60 NM and Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM. * WHEN...From 3 AM to 9 AM CST Sunday. * IMPACTS...Strong to very strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ BF
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this small craft advisory went out at Nov 27, 11:59 AM CST, 3 hours 14 minutes earlier.
Area forecast discussion, Nov 27, 11:59 AM CST, 3 hours 14 minutes before
Area Forecast Discussion National Weather Service Corpus Christi TX 1159 AM CST Sat Nov 27 2021 .AVIATION... Predominately MVFR ceilings continue throughout the day today with a return to generally VFR conditions expected tomorrow morning. Currently VCT has IFR ceilings as abundant moisture and an upper level disturbance is traversing eastward across S. TX. Models did not pick up on this very well and so have added a TEMPO until 22Z but will likely have to amend if Cigs recover faster than expected. Expecting light rain to continue until this evening for western sites and linger into the morning hours for eastern sites. Winds will remain light and will generally shift from the north/northeast to east. && .PREV DISCUSSION... /Issued 622 AM CST Sat Nov 27 2021/ AVIATION... A transition to predominate MVFR ceilings expected today. Patchy light rain and scattered showers, with brief MVFR visibilities, are expected to continue today. MVFR ceilings are expected to continue tonight, with much of the precipitation confined to the Coastal Plains. Generally weak to moderate north wind during the TAF period. PREV DISCUSSION... /Issued 444 AM CST Sat Nov 27 2021/ SHORT TERM (Today through Sunday)... An upper level disturbance is expected to move slowly eastward across the region during the period. In particular, 700-300mb Q-vector convergence associated with a 500-mb trough is expected to move across the region generally from 18z today to 12z Sunday. In addition, lift associated with the RRQ of an upper jet streak, is predicted to move over the region generally 06z-18z Sunday. Sufficient moisture is expected over the region today/tonight. NAM deterministic skewT output at specific locations rules out both surface-based and elevated thunderstorm activity. Expect at least scattered showers over the CWA today. 00-12z Sunday, isolated/scattered showers over the Coastal Plains, although retained precipitation over portions of the Brush County owing to the foregoing upper jet dynamics. After 18z Sunday, significant drying, increasing subsidence expected, as the upper system moves sufficiently east. North/northeast wind today, and north wind tonight, over the Coastal Waters, likely to result in Ekman forcing, especially south of Port Aransas. High tide at Bob Hall Pier around 430z Sunday. Unsure whether the combination of high tide and Ekman forcing will be sufficient for coastal flooding during the next high tide cycle. ETSS/P-ETSS maintain levels at Bob Hall Pier below 2ft MSL. Will not issue a Flood Advisory. Will defer to the day shift. LONG TERM (Sunday Night through Friday)... Weak ridging builds in behind the exiting trough which should help keep rather dry conditions. A mid-level low rotating across Baja California will eject a shortwave that should move over South Texas Tuesday. Onshore flow at the surface will resume by Tuesday, keeping moisture at the surface but limiting moisture in the mid-levels, so will only expect an increase in high cirrus clouds as the shortwave moves overhead. Persistent onshore flow will increase moisture through the end of the work week. Southwest flow at H5 will bring additional bouts of shortwaves as well as increased moisture throughout the mid-levels. Daily chances for rain will develop by Wednesday, with focus mainly over the gulf waters but into portions of the Coastal Plains. Models then diverge with respect to the next cold front to move through South Texas. The latest GFS brings the front through on Saturday while the latest ECMWF has slowed down the timing and strength. For now will hold with NBM and bring a front through the region early Saturday with a slight chance of rain. Temperatures will gradually warm through the week, ranging in the 70s for the most part, finally warming to near 80 degrees by Friday. Cooler temperatures are then expected Saturday in wake of the cold front. MARINE... A coastal trough is expected to develop today in response an upper level disturbance. As a result, in addition to an increased chance for showers today and tonight, anticipate Small Craft Exercise Caution conditions over the Coastal Waters beginning late this afternoon or tonight. At least Small Craft Exercise Caution conditions to persist Sunday. Drier Sunday afternoon, as the upper system moves sufficiently east. Moderate northerly flow Sunday night will weaken through Monday becoming weak to moderate southeast flow by Tuesday. Isolated showers will be possible daily Wednesday through Saturday. && .PRELIMINARY POINT TEMPS/POPS... Corpus Christi 58 51 68 48 69 / 60 40 20 0 0 Victoria 53 46 65 43 68 / 60 70 20 0 0 Laredo 58 51 73 50 72 / 60 10 0 0 0 Alice 56 47 69 46 71 / 50 30 10 0 0 Rockport 62 52 68 52 69 / 60 70 20 0 0 Cotulla 58 48 73 47 74 / 50 10 0 0 0 Kingsville 58 49 69 47 70 / 50 30 20 0 0 Navy Corpus 61 55 67 55 67 / 60 60 20 0 0 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...None. GM...None. && BF/80...AVIATION
Hazardous weather outlook, Nov 27, 5:55 AM CST, 9 hours 18 minutes before
Hazardous Weather Outlook National Weather Service Corpus Christi TX 555 AM CST Sat Nov 27 2021 TXZ229>234-239>247-342>347-442-443-447-281200- La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval- Jim Wells-Inland Kleberg-Inland Nueces-Inland San Patricio- Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg- Coastal Nueces-Coastal San Patricio-Aransas Islands- Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands- Calhoun Islands- 555 AM CST Sat Nov 27 2021 This hazardous weather outlook is for South Texas. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. GMZ230-235-250-255-270-275-281200- Bays and Waterways from Baffin Bay to Port Aransas- Bays and Waterways from Port Aransas to Port O'Connor- Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 555 AM CST Sat Nov 27 2021 This hazardous weather outlook is for the Middle Texas Coastal Waters. .DAY ONE...Today and Tonight Small Craft Advisory conditions may occur tonight over the offshore coastal waters. .DAYS TWO THROUGH SEVEN...Sunday through Friday Small Craft Advisory conditions will be possible Sunday across the offshore waters. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. 87/85
Nearby
Small Craft Advisories in Texas, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.